# SDR SWAA2022022844487

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STA 500I AFT BULKHEAD LOWER CHORD HAS CORROSION ON UPPER SURFACE LBL24-RBL18 / EVALUATED CORROSION ON FWD CARGO COMPARTMENT STA 500I AFT LOWER BULK HEAD SUPPORT NO PUBLISHED LIMITS IN SRM REMOVED AND REPLACED BULK HEAD SUPPORT IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A9481 REV B
